| Model Number |
3214 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.Section d6b: explant date is unknown.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that patient experienced ineffective stimulation.Surgical intervention was undertaken wherein the system was explanted.Exact explant date is unknown, system was explanted approximately sometime in 2019.